# SDR DL72L990161

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651751090
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B UPPER CHORD OF THE RT VENTRAL STAIRWAY TORQUE BOX WAS FOUND WITH A 1 INCH TYPICAL CRACK AT FS 1273.  THE DAMAGED SECTION OF CHORD WAS REMOVED AND A NEW SECTION SPLICED PER BAC S/B 727-53-0129.  THE REPAIR WAS DOCUMENTED PER ER/A 366542-14AD.
